# SDR COMA0260717

- Difficulty date: December 12, 2002
- Submitted: December 17, 2002
- Operation: Air carrier
- Aircraft: N470CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7650
- Aircraft time: 1,415 hours, 1,326 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice Valve
- Part number: 300013000003
- Part serial: 2559
- Condition: Malfunctioned
- Location: Lt Cowling
- Part time: 1,415 hours, 1,327 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5128 LEFT COWL ANTI ICE CAUTION MESSAGE.  REPLACED THE COWL ANTI ICE VALVE.
